# SDR CALA2013082690765

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 42,383 hours, 17,310 cycles
- Engine: Iae V2522A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Sealant
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 TRIM SEALANT LOOSE & PROTRUDING.  ENGINE 2 CNA HAS MISSING SEALANT RIGHT HAND SEALANT PLATE 6 O'CLOCK.  IAW IPC 78-11-09-81 ITM #100.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 7811-01201.
